# SDR FDEA202409261375

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 78,744 hours, 23,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035
- Part serial: R27871
- Condition: Empty
- Location: Emer Door Ops
- Part time: 2,232 hours, 1,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY POWER RESERVOIR DEFLATED.   RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 29SEP24  "MEL 52-11-01-A: _R1____ (IDENTIFY L1 OR R1 DOOR OR  SLIDE) - DOOR EMERGENCY POWER RESERVOIR  DEFLATED.  REMOVED AND REPLACED R1 DOOR EMERGENCY POWER  RESERVOIR PER ABOVE REF. THIS CLEARS MEL, PLACARD REMOVED. A/C OK TO CONTINUE.
